Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHomogeneous Einstein metrics on generalized flag manifolds with five isotropy summands.
Author(s) Andreas Arvanitoyeorgos, Ioannis Chrysikos, Yusuke Sakane
TypeArticle in Journal
AbstractWe construct the homogeneous Einstein equation for generalized flag manifolds G/K of a compact simple Lie group G whose isotropy representation decomposes into five inequivalent irreducible Ad(K)-submodules. To this end, we apply a new technique which is based on a fibration of a flag manifold over another such space and the theory of Riemannian submersions. We classify all generalized flag manifolds with five isotropy summands, and we use Gröbner bases to study the corresponding polynomial systems for the Einstein equation. For the generalized flag manifolds E6/(SU(4) × SU(2) × U(1) × U(1)) and E7/(U(1) × U(6)) we find explicitly all invariant Einstein metrics up to isometry. For the generalized flag manifolds SO(2ℓ + 1)/(U(1) × U(p) × SO(2(ℓ - p - 1) + 1)) and SO(2ℓ)/(U(1) × U(p) × SO(2(ℓ - p - 1))) we prove existence of at least two non-Kähler–Einstein metrics. For small values of ℓ and p we give the precise number of invariant Einstein metrics.

KeywordsHomogeneous space; Einstein metric; Riemannian submersion; generalized flag manifold; isotropy representation; Weyl group
ISSN0129-167X; 1793-6519/e
URL http://www.worldscientific.com/doi/abs/10.1142/S0129167X13500778
LanguageEnglish
JournalInt. J. Math.
Volume24
Number10
Pages52
PublisherWorld Scientific, Singapore
Year2013
Edition0
Translation No
Refereed No
Webmaster